Free Access
Volume 18, Number 3, July-September 2012
Page(s) 799 - 835
Published online 17 August 2011
  1. G. Aronsson, Extension of functions satisfying Lipschitz conditions. Ark. Mat. 6 (1967) 551–561. [CrossRef] [MathSciNet]
  2. G. Aronsson, On certain singular solutions of the partial differential equation u2xuxx + 2uxuyuxy + u2yuyy = 0. Manuscr. Math. 47 (1984) 133–151. [CrossRef]
  3. G. Aronsson, M.G. Crandall and P. Juutinen, A tour of the theory of absolutely minimizing functions. Bull. Am. Math. Soc. (N.S.) 41 (2004) 439–505. [CrossRef] [MathSciNet]
  4. G. Barles, E. Chasseigne and C. Imbert, On the Dirichlet problem for second-order elliptic integro-differential equations. Indiana Univ. Math. J. 57 (2008) 213–246. [CrossRef] [MathSciNet]
  5. T. Bhattacharya, E. Di Benedetto and J. Manfredi, Limits as p → ∞ of Δpup = f and related extremal problems. Rend. Sem. Mat. Univ. Politec. Torino (1989), No. Special Issue (1991) 15–68, Some topics in nonlinear PDEs, Turin (1989).
  6. C. Bjorland, L. Caffarelli and A. Figalli, Non-Local Tug-of-War and the Infinity Fractional Laplacian. Comm. Pure Appl. Math. (2011).
  7. L.A. Caffarelli and A. Córdoba, An elementary regularity theory of minimal surfaces. Differential Integral Equations 6 (1993) 1–13. [MathSciNet]
  8. V. Caselles, J.-M. Morel and C. Sbert, An axiomatic approach to image interpolation. IEEE Trans. Image Process. 7 (1998) 376–386. [CrossRef] [MathSciNet] [PubMed]
  9. M.G. Crandall, H. Ishii and P.-L. Lions, User’s guide to viscosity solutions of second order partial differential equations. Bull. Amer. Math. Soc. (N.S.) 27 (1992) 1–67. [CrossRef] [MathSciNet]
  10. E. Di Nezza, G. Palatucci and E. Valdinoci, Hitchhiker’s guide to the fractional Sobolev spaces. preprint arXiv:1104.4345 (2011)
  11. H. Lebesgue, Sur le problème de Dirichlet. Rend. Circ. Mat. Palermo 24 (1907) 371–402. [CrossRef]
  12. G. Lu and P. Wang, Inhomogeneous infinity Laplace equation. Adv. Math. 217 (2008) 1838–1868. [CrossRef] [MathSciNet]
  13. E.J. McShane, Extension of range of functions. Bull. Am. Math. Soc. 40 (1934) 837–842. [CrossRef] [MathSciNet]
  14. F. Memoli, J.-M. Sapiro and P. Thompson, Brain and surface warping via minimizing lipschitz extensions. IMA Preprint Series 2092 (2006).
  15. K. Murota, Discrete convex analysis. SIAM Monographs on Discrete Mathematics and Applications, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA (2003).
  16. A.M. Oberman, An explicit solution of the Lipschitz extension problem. Proc. Am. Math. Soc. 136 (2008) 4329–4338. [CrossRef]
  17. H. Whitney, Analytic extensions of differentiable functions defined in closed sets. Trans. Am. Math. Soc. 36 (1934) 63–89. [CrossRef]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.